English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 15295963      Online Users : 191
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8884

Title: Nash-Type Equilibria Theorems and Competitive Nash-Type Equilibrium Theorems
Authors: Lin, Lai-Jiu;Shih Feng, Cheng
Contributors: 數學系
Keywords: Nash equilibrium problem;Closed multimap;C-quasiconvex;Continuous selection
Date: 2002-(11-12)
Issue Date: 2011-05-10T06:46:51Z
Publisher: Elsevier Science
Abstract: In this paper, we consider two types of equilibrium problems. We study the constrained Nash-type equilibrium problems with multivalued payoff functions. We also study the competitive Nash-type equilibrium problems with multivalued payoff functions. In these two equilibrium problems, we want to find a strategy combination such that each player wishes to find a minimal loss from his multivalued payoff function. We use a fixed-point theorem of Park to prove the existence results of these two types of equilibrium problems.
Relation: Computers & Mathematics with Applications,
44(10-11):1369-1378
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML413View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback